Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Notshooked

Can I stop Retin A for a few days?

Recommended Posts

Hey so I have been using Retin A for 4-5 months now and it has stopped my acne considerably, even though I still have tons of red marks and such. But recently I have been ex-foliating my skin too much which I know is really bad. So My skin is very raw looking and a bit red. So I was wondering if I stopped retin a for maybe 3-5 days would that have any bad side effects? like i wouldn't get an initial breakout again or anything would I?

Share this post


Link to post
Share on other sites

No, you should be fine. I've found that all I need is 2 days off tretinoin when my skin is raw.

Try not to exfoliate and try using a gentle cleanser during your time off :]

Share this post


Link to post
Share on other sites

^ Yep. Taking a couple of days off shouldn't have a negative impact. Actually, your skin will thank you. :)

Share this post


Link to post
Share on other sites

It's ok to quit for 2 maybe 3 days, but I wouldn't stop for any longer since your skin will quite quickly return to its old state. Stop the harsh exfoliation in the future! You should continue with the retinoids without breaks in the future, otherwise it takes a lot longer for it to work. Use a chemical exfoliant (AHA) instead of scrubbing and rubbing your face, it's much better for your skin!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×